# SDR 9JLA201611229094

- Difficulty date: October 17, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Lear 45LEAR
- Aircraft serial: 317
- Aircraft time: 2,359 hours, 1,694 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 662750300029
- Part serial: 1509X
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT WHEN SELECTING FLAPS FOR LANDING THEY RECEIVED A "FLAP FAULT" CAS MESSAGE. MAINTENANCE TROUBLESHOT THE SYSTEM AND DETERMINED THAT THE FLAP DRIVE UNIT HAD FAILED. AN INSPECTED UNIT WAS INSTALLED AND RIGGED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
